Stanley-Reisner rings with large multiplicities are Cohen-Macaulay

Naoki Terai, Ken ichi Yoshida

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We prove that Stanley-Reisner rings having sufficiently large multiplicities are Cohen-Macaulay using Alexander duality.

Original languageEnglish
Pages (from-to)493-508
Number of pages16
JournalJournal of Algebra
Issue number2
Publication statusPublished - Jul 15 2006
Externally publishedYes


  • Alexander duality
  • Cohen-Macaulay
  • Initial degree
  • Linear resolution
  • Multiplicity
  • Relation type
  • Stanley-Reisner ring

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Stanley-Reisner rings with large multiplicities are Cohen-Macaulay'. Together they form a unique fingerprint.

Cite this